# SDR 07FDEA01163

- Difficulty date: March 28, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1094-1101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK CROWN IS GOUGED/CORRODED AT BS 1094 - 1101, RBL 25, WL 208.  FABRICATED AND INSTALLED REPAIR ON SEAT TRACK, STA 1094 - 1101, RBL 25, WL 208 REF B 727 SRM 53-10-5 PG 1 FIG 1.
